教師資料查詢 | 類別: 期刊論文 | 教師: 吳淑妃 WU SHU-FEI (瀏覽個人網頁)

標題:Interval Estimation of a Two-Parameter Burr-XII Distribution under Progressive Censoring
學年98
學期2
出版(發表)日期2010/02/01
作品名稱Interval Estimation of a Two-Parameter Burr-XII Distribution under Progressive Censoring
作品名稱(其他語言)
著者Wu, Shu-Fei; Wu, Chin-Chuan; Chen, Yung-Lin; Yu, Yuh-Ru; Lin, Ying-Po
單位淡江大學統計學系
出版者Abingdon: Taylor & Francis
著錄名稱、卷期、頁數Statistics: A Journal of Theoretical and Applied Statistics 44(1), pp.77-88
摘要This study considers the estimation of a two-parameter Burr-XII distribution under Type II progressive censoring. Several pivotal quantities are proposed to construct the confidence interval for the shape parameter and the confidence region for two parameters. A biometrical example is given to illustrate the proposed confidence intervals or confidence regions. The criteria of minimum confidence length and minimum confidence area are used to obtain the optimal estimation. At last, a simulation study is done to compare the performances of all proposed pivotal quantities.
關鍵字Burr-XII distribution; Type II censoring; progressive censoring
語言英文
ISSN0233-1888
期刊性質
收錄於SCI
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!